# SDR SWAA2017091216293

- Difficulty date: August 23, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 55,717 hours, 32,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP INBOARD CORNER LOWER SIDE DELAMINATED.  REPAIRED AFT FLAP IAW SRM.
